I know that this is by far the least of anyone's problems when going through the withdrawal process, but does anyone know why withdrawing from certain meds causes sneezing?
I am currently working on getting off tramadol (for the second time) and as you know it sucks. I understand why all the other crappy things are happening to me, but I know that within a day or 2 I will be sneezing like crazy, and making my coworkers wonder, and just wondered if anyone had any ideas.
No one can make you feel inferior without your permission.
That is the sound of your respiratory system getting itself back into gear. The narcotics depress the repiratory system and the sneezing ( which is actually rapid, forceful exhaling) is simply a symptom of restoring.
You might also begin to notice yawning.... 1/2 yawns at first. When they become full yawns again, then restoration is taking place! I never realized I has stopped yawning until they began to happen again, but could not ne completed. That drove me nuts and every yawn I make and complete now is a reminder to me of where I was and where I am. Funny the signs of restoration, huh?
Here's to sneezes and some "God Bless You's"... in more ways than one. Smiles.
i was addicted to ultram for 9 years--was up to 50 pills a day. what a nightmare--but yes, i did a lot of sneezing too! it only lasted a few days. i had 6 grand-mal seizures from the ultram, so i can't complain about a few sneezing fits! this too, shall pass. the worst part of detoxing off ultram was the anxiety--it was horrible! good luck, this "non-addictive" drug has sure ruined a lot of lives.
all you have to do is take some allegra 180 or some other type allergy medication.this will stop the sneezing but i for one think sneezing is a good thing for the body to do.sneezing blows out the nasel cavitys and other places that have been shut-off for many yrs due to opiate abuse.the opiates really affect the entire body more so than we think.they effect every part of the body.it even slows or stops the ears from working right.the ear wax will not come out of the ear as it is meant to.this is what made rush limbaugh lose his hearing.the longterm abuse of powerfull narcotics over many yrs.